# SDR FJT00109374

- Difficulty date: October 29, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Misrepaired
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT TO ROU RT PROPELLOR RPM BECAME UNCONTROLLABLE. PROPELLOR RPM WENT TO 104 PERCENT. CREW WAS UNABLE TO LOWER THE RPM TO 100 PERCENT WITH THE SPEED LEVER. A PRECAUTIONARY RT ENGINE SHUT OFF WAS PERFORMED. A/C LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENTS. THE RT PROP WAS REPLACED AND A/C RETURNED TO SERVICE. PROPELLER  WAS RETURNED TO VENDOR FOR EVALUATION. TEAR-DOWN REPORT WAS RECEIVED 10/26/00 CAUSE OF UNCONTROLLABLE PROPELLOR RPM WAS IMPROPER BLADE SHIMMING. ALL BLADES WERE SHIMMED TO CORRECT BLADE TORQUE.
